# SDR GUU2008F00007

- Difficulty date: June 28, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Engine: Pwa PT6*
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, STRONG FUEL ODOR PRESENT IN CABIN.  LT AUX TANK SUSPECT, LEAK AREA, REMOVED OLD SEALANT AND APPLIED NEW SEALANT.  SEALANT CURE TIME ACCOMPLISHED.  PERFORMED LEAK CHECK, NO FUEL NOTED.  (K)
